Long story short.
1. Graves - thyroidectomy - T4 only only worked for a while than crashed into mental and physical meltdown with hypo symptoms
2. Switched to T4/T3 combo, went quite well for more than a year and now feels a crash is around the corner.
Funny thing is now the symptoms are from both worlds:
Hypo - Dry skin, Weight gain
, Elevated blood cholesterol level
, Joints Pain, Thinning hair, Depression
, Impaired memory
Hyper - Increased appetite, Nervousness, anxiety and irritability, Increased sensitivity to heat, Changes in bowel patterns, especially more frequent bowel movements, Fatigue, Skin thinning, Fine, brittle hair
Now, before asking how this can be possible...test results are quite OK, the TSH between 0.5 and 1.3 T3, FT3, FT4 are good in their ranges and have stayed there for a long time.
On the other hand, D3 is duly supplemented, B12 - though at median range - has been mildly supplemented (up to the point when it got me a acne eruption)
Therefore...questions that make me loose sleep:
a) What could cause me a cyclical 18 months mental and physical crash? I fail to see a reasonable cause or causality but I need your opinion too
b) It is possible, due to the dual hormone replacement therapy (T4&T3) to be hyper to a component and hypo to the other, while test results more or less stable and reasonable? I use Novothyral combo, 125 T4 and 30 T3 (1 100/20 pill and a quarter I fail to cut precisely almost every time)
Thank you, I hope to receive some light from you, as this constant fight gets me tired sometimes.